# SDR DALA2020012730606

- Difficulty date: January 22, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 85,957 hours, 39,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 9 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 SLAT T/E WEDGE UPPER SURFACE OTBD SIDE HAD AN INDICATION OF SKIN TO CORE DEBONDING.    REMOVED THE DEBONDED SKIN.  ACCOMPLISHED A PERMANENT METAL BOND REPAIR.  NDT ACCOMPLISHED POST REPAIR, INSPECTED IAW SB 757-57-0066 WITH NO INDICATIONS OF DEFECTS NOTED.
